Works matching DE "LAPLACE'S equation"
Results: 676
Gradient estimates via rearrangements for solutions of some Schrödinger equations.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 3, p. 339, doi. 10.1142/S0219530517500142
- By:
- Publication type:
- Article
Existence theorems for fractional -Laplacian problems.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 607, doi. 10.1142/S0219530516500020
- By:
- Publication type:
- Article
Expansions for a fundamental solution of Laplace's equation on ℝ<sup>3</sup> in 5-cyclidic harmonics.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 6, p. 613, doi. 10.1142/S0219530514500407
- By:
- Publication type:
- Article
Lower and upper bounds of condition number for Vandermonde‐wise matrices and method of fundamental solutions using pseudo radial‐lines.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 2, p. 1, doi. 10.1002/nla.2466
- By:
- Publication type:
- Article
On preconditioners for the Laplace double-layer in 2D.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 1, p. 101, doi. 10.1002/nla.1940
- By:
- Publication type:
- Article
On the convergence of shifted Laplace preconditioner combined with multilevel deflation.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 4, p. 645, doi. 10.1002/nla.1882
- By:
- Publication type:
- Article
Design and analysis of a Schwarz coupling method for a dimensionally heterogeneous problem.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 75, n. 6, p. 446, doi. 10.1002/fld.3902
- By:
- Publication type:
- Article
Singular fractional differential equations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 367, doi. 10.1002/pamm.201310179
- By:
- Publication type:
- Article
Discrete null field equation methods for solving Laplace's equation: Boundary layer computations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 4, p. 1, doi. 10.1002/num.23092
- By:
- Publication type:
- Article
Numerical algorithm with fifth‐order accuracy for axisymmetric Laplace equation with linear boundary value problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 3, p. 1, doi. 10.1002/num.23079
- By:
- Publication type:
- Article
On solutions of fuzzy fractional order complex population dynamical model.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 6, p. 4595, doi. 10.1002/num.22654
- By:
- Publication type:
- Article
Stable Numerical Solution of the Cauchy Problem for the Laplace Equation in Irregular Annular Regions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 6, p. 1799, doi. 10.1002/num.22159
- By:
- Publication type:
- Article
Pseudo-Spectral Methods for the Laplace-Beltrami Equation and the Hodge Decomposition on Surfaces of Genus One.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 941, doi. 10.1002/num.22131
- By:
- Publication type:
- Article
Finite analytic numerical method for solving two-dimensional quasi-Laplace equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 6, p. 1755, doi. 10.1002/num.21863
- By:
- Publication type:
- Article
Topology optimization for design-dependent hydrostatic pressure loading via the level-set method.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 60, n. 4, p. 1313, doi. 10.1007/s00158-019-02339-y
- By:
- Publication type:
- Article
An analytical framework for evaluating the cohesion effects of coalescence between capillary bridges.
- Published in:
- Granular Matter, 2016, v. 18, n. 2, p. 1, doi. 10.1007/s10035-016-0613-5
- By:
- Publication type:
- Article
Convergence of the eigenvalues of the $$p$$-Laplace operator as $$p$$ goes to 1.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 707, doi. 10.1007/s00526-013-0597-5
- By:
- Publication type:
- Article
On the Laplace equation with a supercritical nonlinear Robin boundary condition in the half-space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 667, doi. 10.1007/s00526-012-0531-2
- By:
- Publication type:
- Article
Fundamental Solution of the Fractional Diffusion Equation with a Singular Drift*.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 2, p. 137, doi. 10.1007/s10958-016-3016-6
- By:
- Publication type:
- Article
Extensions of the Quadratic Form of the Transverse Laplace Operator.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 5, p. 671, doi. 10.1007/s10958-016-2731-3
- By:
- Publication type:
- Article
Hölder Continuity of Solutions to Nonlinear Parabolic Equations Degenerated on a Part of the Domain.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 4, p. 610, doi. 10.1007/s10958-016-2727-z
- By:
- Publication type:
- Article
Optimal Pointwise Stimates for Derivatives of Solutions to Laplace, Lamè, and Stokes Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 3, p. 300, doi. 10.1007/s10958-014-1660-2
- By:
- Publication type:
- Article
Discrete Spectrum of Cross-Shaped Quantum Waveguides.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 3, p. 346, doi. 10.1007/s10958-014-1662-0
- By:
- Publication type:
- Article
Spectral Problem in a Domain Perforated along the Boundary. Perturbation of a Multiple Eigenvalue.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 3, p. 276, doi. 10.1007/s10958-014-1658-9
- By:
- Publication type:
- Article
Construction of the Rayleigh Approximation for Axisymmetric Multilayered Particles, Making Use of Eigenfunctions of the Laplace Operator.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 1, p. 104, doi. 10.1007/s10958-013-1511-6
- By:
- Publication type:
- Article
Solvability of a boundary integral equation on a polyhedron.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 2, p. 193, doi. 10.1007/s10958-013-1312-y
- By:
- Publication type:
- Article
Averaging of boundary-value problems for the Laplace operator in perforated domains with a nonlinear boundary condition of the third type on the boundary of cavities.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 1, p. 181, doi. 10.1007/s10958-013-1253-5
- By:
- Publication type:
- Article
ON LAPLACE CONTINUITY.
- Published in:
- Real Analysis Exchange, 2012, v. 37, n. 2, p. 279, doi. 10.14321/realanalexch.37.2.0279
- By:
- Publication type:
- Article
Reducing Communication Overhead in Multi-GPU Hybrid Solver for 2D Laplace's Equation.
- Published in:
- International Journal of Parallel Programming, 2014, v. 42, n. 6, p. 1032, doi. 10.1007/s10766-013-0293-2
- By:
- Publication type:
- Article
Antibacterial easy adjustable woven compression bandage for venous leg ulcers.
- Published in:
- Journal of Industrial Textiles, 2022, v. 51, p. 931S, doi. 10.1177/15280837221095204
- By:
- Publication type:
- Article
Exact solution of a nonlinear heat conduction problem in a doubly periodic 2D composite material.
- Published in:
- Archives of Mechanics, 2015, v. 67, n. 2, p. 157
- By:
- Publication type:
- Article
On sign-changing solutions for (p,q)-Laplace equations with two parameters.
- Published in:
- Advances in Nonlinear Analysis, 2019, v. 8, n. 1, p. 101, doi. 10.1515/anona-2016-0172
- By:
- Publication type:
- Article
Partial Hölder continuity for nonlinear sub-elliptic systems with VMO-coefficients in the Heisenberg group.
- Published in:
- Advances in Nonlinear Analysis, 2018, v. 7, n. 1, p. 97, doi. 10.1515/anona-2015-0182
- By:
- Publication type:
- Article
Existence of multiple solutions of p-fractional Laplace operator with sign-changing weight function.
- Published in:
- Advances in Nonlinear Analysis, 2015, v. 4, n. 1, p. 37, doi. 10.1515/anona-2014-0017
- By:
- Publication type:
- Article
Green's Function Problem of Laplace Equation with Spherical and Prolate Spheroidal Boundaries by Using the Null-Field Boundary Integral Equation.
- Published in:
- International Journal of Computational Methods, 2016, v. 13, n. 5, p. -1, doi. 10.1142/S0219876216500201
- By:
- Publication type:
- Article
Singular Boundary Method for Various Exterior Wave Applications.
- Published in:
- International Journal of Computational Methods, 2015, v. 12, n. 2, p. -1, doi. 10.1142/S0219876215500115
- By:
- Publication type:
- Article
NUMERICAL STUDY ON BEHAVIOR OF THE TRAPEZOIDAL STORAGE TANK DUE TO LIQUID SLOSHING IMPACT.
- Published in:
- International Journal of Computational Methods, 2013, v. 10, n. 6, p. 1, doi. 10.1142/S0219876213500461
- By:
- Publication type:
- Article
ON THE EXPONENTIAL CONVERGENCE OF THE METHOD OF FUNDAMENTAL SOLUTIONS.
- Published in:
- International Journal of Computational Methods, 2013, v. 10, n. 2, p. 1, doi. 10.1142/S0219876213410077
- By:
- Publication type:
- Article
Topology and Nesting of the Zero Set Components of Monochromatic Random Waves.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 2, p. 343, doi. 10.1002/cpa.21795
- By:
- Publication type:
- Article
Harnack Inequalities and Bôcher-Type Theorems for Conformally Invariant, Fully Nonlinear Degenerate Elliptic Equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2014, v. 67, n. 11, p. 1843, doi. 10.1002/cpa.21502
- By:
- Publication type:
- Article
Marginal Density Expansions for Diffusions and Stochastic Volatility I: Theoretical Foundations.
- Published in:
- Communications on Pure & Applied Mathematics, 2014, v. 67, n. 1, p. 40, doi. 10.1002/cpa.21478
- By:
- Publication type:
- Article
ON A CONSTRUCTIVE CHARACTERIZATION OF CLASSES OF HARMONIC FUNCTIONS.
- Published in:
- New Zealand Journal of Mathematics, 2013, v. 43, p. 31
- By:
- Publication type:
- Article
Constrained nonnegative matrix factorization and hyperspectral image dimensionality reduction.
- Published in:
- Remote Sensing Letters, 2014, v. 5, n. 1, p. 46, doi. 10.1080/2150704X.2013.870674
- By:
- Publication type:
- Article
SOME REMARKS ON EIGENVALUE PROBLEMS FOR THE LAPLACE OPERATOR.
- Published in:
- ROMAI Journal, 2013, v. 9, n. 2, p. 167
- By:
- Publication type:
- Article
ON THE EIGENVALUES OF A PROBLEM FOR THE LAPLACE OPERATOR ON AN S-DIMENSIONAL SPHERE.
- Published in:
- ROMAI Journal, 2012, v. 8, n. 2, p. 7
- By:
- Publication type:
- Article
Eigenvalues variation of the p-Laplacian under the Yamabe Flow on SM.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2016, v. 8, n. 5, p. 335
- By:
- Publication type:
- Article
Comparative Study on Various Methods of Pressure in Compression Stockings.
- Published in:
- Journal of Donghua University (English Edition), 2019, v. 36, n. 1, p. 52
- By:
- Publication type:
- Article
THE UNIQUE CONTINUATION PROPERTY OF $p$ -HARMONIC FUNCTIONS ON THE HEISENBERG GROUP.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 2, p. 219, doi. 10.1017/S0004972718001016
- By:
- Publication type:
- Article
A GENERALISATION OF THE CLUNIE–SHEIL-SMALL THEOREM II.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 95, n. 3, p. 457, doi. 10.1017/S0004972717000089
- By:
- Publication type:
- Article
Low wall stress in the popliteal artery: Other mechanisms responsible for the predilection of aneurysmal dilatation?
- Published in:
- Vascular Medicine, 2014, v. 19, n. 2, p. 131, doi. 10.1177/1358863X14524851
- By:
- Publication type:
- Article